# SDR ASAA2015100313310

- Difficulty date: October 3, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,117 hours, 8,655 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT, NR 2 ENGINE- 77-20862, THE BOTTOM LT EGT SIGNAL, T495S3, IS OUT OF RANGE.  ACFT GROUNDED. FOR NR 2 ENGINE ACCOMPLISHED T49.5 PROBE AND EGT SYS INSPECTION IAW AMM 77-21-01-200-801-F00.  INITIALLY NOTED VERY HIGH RESISTANCE WHEN TESTING J10 CONNECTOR DP1010 AT ELECTRONIC ENGINE CONTROL FOR BOTH S3, BOTTOM LT AND S4, UPPER LEFT.  ACCOMPLISHED EGT CLEANING PROCEDURE IAW 77-21-00-140-801.  AFTER CLEANING THE RELATED CIRCUIT CONNECTORS J10 CONNECTOR DP1010 RESISTANCE VALUES ARE NOW IN LIMITS AS ARE CJ10 HARNESS, PROBE SECTOR S3, AND S4 IAW AMM 77-21-01-200-801-FOO, STEP 2G. ACCOMPLISHED ELECTRONIC ENGINE CONTROL TEST IAW 73-21-00-700-804-F00 WITH NO FAULTS.
